Jump to content
K191145

Lisinopril and Hydrochlorothiazide???

Recommended Posts

Bersa, have you never wondered why you get double quotes in most of your posts?

 

- OS

Edited by Oh Shoot

Share this post


Link to post
Share on other sites

That's a good read for sure 1911 and as you continue to build it up and your system adjusts to it over time it will get better. Now what are you using to take your BP with?  If it is one of those digital toys from Walgreens or one of the other pharmacies for the most part they are some what close to accurate but I found most of them to lie like Hell. Back years ago I bet I bought 10 of them from different places and different brands. I made sure I kept my receipts because I ended up returning every one of them. There was one time I took three different ones to my doctor for my semi annual visit. She took my BP with each one of them and no two were even close and then when she took it with the old type most doctors use it was the accurate reading and none of the digital ones were even close to what my BP really was. I returned them all and got my money back. I think you can go and get your BP taken the old fashion way at about any pharmacy for free. Don't trust those you sit down in a drug store and put your arm in and push the button. They are about as good as those you buy for 100.00 bucks. Junk................jmho   If you have one of those next time you go see your doctor take it with you and have it tested to see how close it is to accurate.................jmho

 

Actually the one I have read pretty close to what my local pharmicist read with the old school method and pretty close to what the reading at the VA was but they also use a digital. The one I have did get me to the doctor, I can always have the local pharmacy check it again.

Share this post


Link to post
Share on other sites

I was originally on Lisinopril and after a few months I also had a dry cough.  Then I had what they called a rare side effect.  My lungs were filling with fluid.  Several times my vision shifted to yellow and then pure white.  Per my doctor I was having Hypoxia and was close to death.  Since then I have had several friends that were prescribed Lisinopril right after they were diagnosed and had the same problem. My doc changed me to Losartin and I have not had the same side effect since. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


The Fine Print

Tennessee Gun Owners (TNGunOwners.com) is the premier Community and Discussion Forum for gun owners, firearm enthusiasts, sportsmen and Second Amendment proponents in the state of Tennessee and surrounding region.

TNGunOwners.com (TGO) is a presentation of Enthusiast Productions. The TGO state flag logo and the TGO tri-hole "icon" logo are trademarks of Tennessee Gun Owners. The TGO logos and all content presented on this site may not be reproduced in any form without express written permission. The opinions expressed on TGO are those of their authors and do not necessarily reflect those of the site's owners or staff.

Before engaging in any transaction of goods or services on TGO, all parties involved must know and follow the local, state and Federal laws regarding those transactions. TGO makes no claims, guarantees or assurances regarding any such transactions.

×
×
  • Create New...

Important Information

By using this site, you agree to the following.
Terms of Use | Privacy Policy | Guidelines